# SDR CA020118004

- Difficulty date: July 25, 2001
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,313 hours
- Engine: Allsn 250C20
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 20601033217
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON 1500 HOUR INSPECTION OF MAST BEARING RETAINING NUT REMOVAL. PRC SEALANT WAS REMOVED FROM THE LOWER MAST THREADS TO UNCOVER CORROSION PITTING WELL IN EXCESS OF CORROSION TOLERANCES. MAST WAS SCRAPPED.
